# SDR UALA2011012500422

- Difficulty date: January 25, 2011
- Submitted: January 26, 2011
- Operation: Air carrier
- Aircraft: N783UA
- Make and model: Boeing 777222
- Aircraft serial: 26950
- Aircraft time: 61,555 hours, 8,883 cycles
- Engine: Pwa PW4090
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: 140W241010
- Condition: Cracked
- Location: Seat 44k
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CRACK IN WINDOW OTBD OF SEAT 44K.  R & R CABIN WINDOW ASSY (120-4066).
